| Model Number |
03.52.731 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Limb Pain (4836)
| Date of Event |
08/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient came in reporting pain and numbness in the leg.The cause of the numbness in the leg is unknown.About 6 months after the primary surgery, the surgeon decided to removed the 7x45 screw and replace it with a 8x45 screw, changing the trajectory.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 12 august 2025.Lot 2324103: (b)(4) items manufactured and released on 30-jun-2023.Expiration date: 07-jun-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.